MAUDE Adverse Event Report: MEGADYNE MEDICAL PRODUCTS INC MEGADYNE J HOOK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEGADYNE MEDICAL PRODUCTS INC MEGADYNE J HOOK; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Lot Number 201772
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 11/05/2020
Type of Reportable Event Serious Injury
Event or Problem Description
During right vats procedure the patient was burned in two places, about the size of a quarter and a dime, on the right lateral side due to a malfunction in the j-hook bovie tip that was used.Upon inspection of the j-hook, a hole was noted in the middle of the shaft causing the burns.Fda safety report id # (b)(4).

Brand Name
MEGADYNE J HOOK
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEGADYNE MEDICAL PRODUCTS INC
draper UT 84020
MDR Report Key10903056
Report NumberMW5098068
Device Sequence Number3217326
Product Code GEI
UDI-Device Identifier10614559100356
UDI-Public(01)10614559100356
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Lot Number201772
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age71 YR
Patient Weight92